# SDR HALA2011062900297

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 96,170 hours, 18,274 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON OVERNIGHT FOUND APU OIL FILTER DPI OUT.  R & R APU SCAVENGE OIL FILTER IAW MM 49-27-03 LEAK CK OK.
